MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 10ML LL W/NDL 21X1-1/2 RB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 10ML LL W/NDL 21X1-1/2 RB; PISTON SYRINGE
Catalog Number 309643
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
Material #: 309643, batch#: 3124837.It was reported that the bd syringe 10ml ll w/ndl 21x1-1/2 rb was mixed products/lots.The following information was provided by the initial reporter: verbatim: rcc received a complaint via email.Email(s) attached.Found non-sterile product in sterile packaging while stocking syringes in pharmacy.Item -309643, lot-3124837.

Brand Name
BD SYRINGE 10ML LL W/NDL 21X1-1/2 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20016458
Report Number1213809-2024-00560
Device Sequence Number20973915
Product Code FMF
UDI-Device Identifier30382903096436
UDI-Public(01)30382903096436
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309643
Device Lot Number3124837
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Initial Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown